Hello and welcome,
There is no easy way to do this. Jumping off from 0.5mg is still kind of a high dose, so I can see you feeling like crap and using the pills to help with the wds.
Others might have better advice, but here's mine:
First gather any and all opiate pills, no matter what name they go by, and flush those motherfuckers down the drain. Seriously. Every. Single. One. Make them gone, like right now.
Second, I would go back to 0.5mg subs and stabilize on it. This might take 10 days or so. After you stabilize, you can do a slow taper down to a lower dose and walk off without feeling like your going to die.
Everyone is unique. Some stop at 0.5mg, like you did, and feel minimal wds, and others feel like they're going to die. Since your a busy lady, with kids and working, to me doing a slow and sensible taper will be good for you. It can be done slowly, and during the taper you can develop better habits, if needed, like adding some moderate exercise, eating better, etc.
It's worth the struggle to get off this stuff. It really is. You can do it if you really want to.
Sub free since June 4, 2015